# SDR CA140714004

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Journal
- Condition: Spalled
- Location: Mast
- Component: Mast Assy, Bell
- Component part number: 407040038111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF MAST ASSY, TECH DISCOVERED SPALLING AT THE LOWER MAST JOURNAL AREA.  MAST WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
